RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 3(19), Pages 193–194 (Mi umn6961)  

This article is cited in 1 scientific paper (total in 1 paper)

Problems and Notes

Some problems in the theory of space curves

N. V. Efimov


Full text: PDF file (362 kB)

Citation: N. V. Efimov, “Some problems in the theory of space curves”, Uspekhi Mat. Nauk, 2:3(19) (1947), 193–194

Citation in format AMSBIB
\Bibitem{Efi47}
\by N.~V.~Efimov
\paper Some problems in the theory of space curves
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 3(19)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn6961}


Linking options:
  • http://mi.mathnet.ru/eng/umn6961
  • http://mi.mathnet.ru/eng/umn/v2/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuzhilin, “Morse-type indices of of two-dimensional minimal surfaces in $\mathbf R^3$ and $\mathbf H^3$”, Math. USSR-Izv., 38:3 (1992), 575–598  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук
    Number of views:
    This page:328
    Full text:184
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020